# SDR 2014FA0000050

- Difficulty date: January 30, 2014
- Submitted: January 30, 2014
- Operation: General aviation
- Aircraft: N668PD
- Make and model: Snias AS350B2
- Aircraft serial: 4654
- Aircraft time: 4,150 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 16,077 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Impeller
- Part number: 0400048
- Condition: Failed
- Location: Blower
- Part time: 4,150 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

AIR CONDITIONING BLOWER FAN IMPELLER FAILED.  CAUSED HIGH VIBRATION LEVEL THAT LED TO PRECAUTIONARY LANDING.
